Interpolations of Jensen's inequality

Authors

  • S. S. Dragomir
  • C. E. M. Pearce
  • J. Pevcari’ c

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.265

Abstract

Weighted and unweighted interpolations of general order are given for Jensen's integral inequality. Various upper-bound estimates are made for the differences between the interpolates and some convergence results erived. The results generalise and subsume a body of earlier work and employ streamlined proofs.

Author Biographies

S. S. Dragomir

School of Communications and Informatics, Victoria University of Technology, PO Box 14428, Melbourne City, MC 8001 Australia.

C. E. M. Pearce

Applied Mathematics Department, Adelaide University, Adelaide, SA 5005, Australia.

J. Pevcari’ c

Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia.

Downloads

Published

2003-06-30

How to Cite

Dragomir, S. S., Pearce, C. E. M., & Pevcari’ c, J. (2003). Interpolations of Jensen’s inequality. Tamkang Journal of Mathematics, 34(2), 175-188. https://doi.org/10.5556/j.tkjm.34.2003.265

Issue

Section

Papers

Most read articles by the same author(s)

<< < 1 2 3 > >>